# SDR MASA200600307

- Difficulty date: February 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 6,742 hours, 4,214 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Caution Message
- Condition: False Activation
- Location: Crossflow Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7228 AUS - CAPTAIN ABORTED TAKEOFF AFTER RECEIVING AN X-FLOW PUMP CAUTION MESSAGE.  MX RESET X-FLOW PUMP.  OPS CHECK GOOD.
